# SDR MK1Y20210614003

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 78,135 hours, 13,170 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL P/N 224-2302-545, S/N 3481001: SHOP FOUND THREE (3) DAMAGES IN INB’D EXTERNAL SKIN NAC STA 303.75 POSITION. THE DAMAGES ARE DESCRIBED AS FOLLOWS: M0186: 2.00” SCRATCH IN THE AFT EDGE OF THE EXTERNAL SKIN BETWEEN 5 AND 6 O’CLOCK POSITIONS.  M0187: RIVET WITH NO EDGE MARGIN AT 5 O’CLOCK POSITION IN THE INNER CORE COWL SKIN SIDE, SHOP FOUND REMOVED MATERIAL DAMAGE IN THE LOWER LONGERON FRAME COMMON TO THE SAME RIVET INSTALLED IN THE EXTERNAL SKIN OF THE CORE COWL. M0197: A3.1” DIAMETER DENT WAS FOUND AT 3 O’CLOCK POSITION UNDER THE DISMANTLED EXISTING REPAIR DOUBLER AREA. EXISTING UNDOCUMENTED REPAIR DOUBLER SIZE: 6.0 X 88”.  SRM 54-42-01 DOES NOT PROVIDE AN APPLICABLE REPAIR TO AN AREA OF FRAME ATTACHMENTS AND HAT BRACKETS.
